Thank you so very much for your reply! You are the only person that has responded to my question, and I sincerely appreciate your answer. It truly makes sense, and I truly appreciate it...not even the doctors have explained it to me. So, I really do appreciate your answer!
I have a diagnosis of multiple sclerosis and myasthenia gravis (MG). They, the doctors, tell me that my MG is controlled for the time being. The MS is acting up. So, they increased the dosage of my Prednisone. I was already on Imuran, Baclofen, and Zanaflex. Anyway, my whole body, and gait is pulling towards the right side. The doctor offers no explanation nor any type of comments on this problem. Does anyone else have this problem going on in their body or have they seen or heard of such in any MS patient(s)? Please someone let me know. So, I can better understand what's happening to my body here. Many thanks everybody in advance for your kind help!!!!View Thread